# SDR CA000306008

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A27
- System (JASC): 2822 · Fuel Boost Pump
- Part: Armature
- Part number: 67817
- Condition: Misoverhauled
- Location: Pump
- Component: Lear Romec, Dhav, RR12830A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP WAS SENT FOR OVERHAUL.  INTERNAL INSPECTION REVEALED THAT THE ARMATURE HAD BEEN MODIFIED BY REDUCING THE ARMATURE SHAFT SIZE AND SUBSTITUTING THE ORIGINAL BEARING WITH A COMMERCIAL BEARING THAT HAD THE SAME OUTSIDE DIAMETER, BUT A SMALLER INSIDE DIAMETER,TO ACCOMODATE THE REDUCED SHAFT SIZE.  AS THIS WAS THE ONLY MAJOR PROBLEM WITH THIS UNIT, THE ARMATURE WAS REPLACED, THE UNIT O/H AND RETURNED TO SERVICE.
